Skip to main content

Items where Author, Editor or other role is "Paget, Rowena"

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B | D | E | G | H | P
Number of items: 18.

B

Bowman, Christopher, Paget, Rowena E. (2019) The Uniqueness of Plethystic Factorisation. Transactions of the American Mathematical Society, 373 (3). pp. 1653-1666. ISSN 0002-9947. (doi:10.1090/tran/8021) (KAR id:77040)
[thumbnail of unique_factorsation_accepted (002).pdf]
Preview
[thumbnail of tran8021.pdf]

D

de Boeck, Melanie, Paget, Rowena E., Wildon, Mark (2021) Plethysms of symmetric functions and highest weight representations. Transactions of the American Mathematical Society, . ISSN 0002-9947. (In press) (KAR id:87807)
[thumbnail of PlethysmByWeightsKAR.pdf]
Preview

de Boeck, Melanie (2015) On the structure of Foulkes modules for the symmetric group. Doctor of Philosophy (PhD) thesis, University of Kent. (KAR id:50212)
[thumbnail of 176MJ_de_Boeck_PhD_thesis.pdf]
Preview

E

Evseev, Anton, Paget, Rowena E., Wildon, Mark (2014) Character deflations and a generalization of the Murnaghan--Nakayama rule. Journal of Group Theory, 17 (6). pp. 1035-1070. (doi:10.1515/jgth-2014-0023) (KAR id:29323)
[thumbnail of Deflation23e.pdf]
Preview

G

Green, Reuben Mark, Paget, Rowena E. (2017) Iterated Inflations of Cellular Algebras. Journal of Algebra, 493 . pp. 341-345. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2017.09.030) (KAR id:63860)
[thumbnail of 1-s2.0-S0021869317305318-main.pdf]
Preview
[thumbnail of Green_Paget_post_referee.pdf]

Green, Reuben Mark (2016) The cellular structure of wreath product algebras. Master of Science by Research (MScRes) thesis, University of Kent. (KAR id:54749)
[thumbnail of 241Final Thesis.pdf]
Preview

H

Henke, Anne, Paget, Rowena E. (2008) Brauer algebras with parameter n = 2 acting on tensor space. Algebras and Representation Theory, 11 (6). pp. 545-575. ISSN 1386-923X. (doi:10.1007/s10468-008-9092-7) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:736)

Hartmann, Robert, Paget, Rowena E. (2006) Young modules and filtration multiplicities for Brauer algebras. Mathematische Zeitschrift, 254 (2). pp. 333-357. ISSN 0025-5874. (doi:10.1007/s00209-006-0950-x) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:734)

P

Paget, Rowena E., Wildon, Mark (2021) Plethysms of symmetric functions and representations of SL_2(C). Algebraic Combinatorics, 4 (1). pp. 27-68. ISSN 2589-5486. (doi:10.5802/alco.150) (KAR id:87806)
[thumbnail of ALCO_2021__4_1_27_0.pdf]
Preview
[thumbnail of SL2PlethysmsKAR.pdf]
Preview

Paget, Rowena E., Wildon, Mark (2018) Generalized Foulkes modules and maximal and minimal constituents of plethysms of Schur functions. Proceedings of the London Mathematical Society, 118 (5). pp. 1153-1187. ISSN 0024-6115. (doi:10.1112/plms.12210) (KAR id:56915)
[thumbnail of FoulkesGenMinsArXivFinal.pdf]
Preview
[thumbnail of 1608.04018v1.pdf]

Paget, Rowena E., Wildon, Mark (2014) Minimal and maximal constituents of twisted Foulkes characters. Journal of the London Mathematical Society, 93 (2). pp. 301-318. ISSN 0024-6107. (doi:10.1112/jlms/jdv070) (KAR id:43385)
[thumbnail of TwistedFoulkes_arxiv.pdf]
Preview

Paget, Rowena E. and de Boeck, Melanie (2014) Decompositions of some twisted Foulkes characters. Arxiv.org. (Unpublished) (KAR id:43383)
[thumbnail of Unpublished paper]
Preview

Paget, Rowena E., Wildon, Mark (2011) Set families and Foulkes modules. Journal of Algebraic Combinatorics, 34 (3). pp. 525-544. ISSN 0925-9899. (doi:10.1007/s10801-011-0282-8) (KAR id:25196)
[thumbnail of 1007.2946v1.pdf]
Preview

Paget, Rowena E., Hartmann, Robert, Henke, Anne, Koenig, Steffen (2009) Cohomological stratification of diagram algebras. Mathematische Annalen, 347 (4). pp. 765-804. ISSN 0025-5831. E-ISSN 1432-1807. (doi:10.1007/s00208-009-0458-x) (KAR id:3483)
[thumbnail of cohstrat-final5a.pdf]
Preview

Paget, Rowena E. (2007) A family of modules with Specht and dual Specht filtrations. Journal of Algebra, 312 (2). pp. 880-890. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2007.03.022) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:2146)
[thumbnail of A Family of Modules]

Paget, Rowena E. (2006) Representation theory of q-rook monoid algebras. Journal of Algebraic Combinatorics, 24 (3). pp. 239-252. ISSN 0925-9899. (doi:10.1007/s10801-006-0010-y) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:735)

Paget, Rowena E. (2006) The Mullineux Map for RoCK Blocks. Communications in Algebra, 34 (9). pp. 3245-3253. ISSN 0092-7872. (doi:10.1080/00927870600778498) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:3151)

Paget, Rowena E. (2005) Induction and decomposition numbers for rock blocks. Quarterly Journal of Mathematics, 56 (2). pp. 251-262. ISSN 0033-5606. (doi:10.1093/qmath/hah028) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:673)

This list was generated on Mon Jan 24 19:48:40 2022 GMT.